# SDR REXA2018091300823

- Difficulty date: September 12, 2018
- Submitted: September 17, 2018
- Operation: Air carrier
- Aircraft: N924XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15179
- Aircraft time: 25,390 hours, 16,546 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: CC670330985
- Condition: Broken
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF WITH GEAR RETRACTION WE GOT A GEAR DISAGREE WARNING MESSAGE NOSE GEAR RED INDICATION. PERFORMED GEAR EXTENSION/ RETRACTION IAW AMM 32-30-00. UPON RETRACTION FOUND NLG REAR DOOR HAD BROKEN OFF ITS HINGES. REMOVED DOOR AND PROCEDED WITH THE OPERATIONAL CHECK. NO MESSAGES NOR GEAR DISAGREE. OPS CHECK GOOD. PER EA CRJ932-07727 THE NOSE LANDING GEAR AFT DOOR WAS REMOVED. REMOVED AND REPLACED AFT NLG DOOR IAW AMM 32-22-05.
